# SDR AALA201712139015

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 51,649 hours, 24,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R WOULD NOT DISARM. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR AREA AT DOOR 2R AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
